# SDR SIMA20140519005

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 35,901 hours, 32,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTING STRIP AT ROWS 17 & 18 DISCOVERED TO BE NOT ON ACFT. LOCATION UNKNOWN.  DISCOVERED LOCATION OF ROW 17 & 18 EMERGENCY FLOOR PROXIMITY LIGHTING STRIP.  INSTALLED EMERGENCY LIGHTING STRIP IAW AMM 33-50-12.  OPERATIONAL CHECK GOOD.
